# SDR NACA2025032400001

- Difficulty date: March 24, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,606 hours, 19,970 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 4200353
- Part serial: 1211
- Condition: Illuminated
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FWD EQUIP VAL EICAS MESSAGE AND DISCRETE LIGHT. RETURNED TO MIA.  REMOVED AND REPLACED THE MANIFOLD INTERCONNECT VALVE IAW AMM 21-58-01 OPS CHECK NORMAL.
